# SDR DHL9970515C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Scratched
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 2 ENGINE COWL LT FWD HAS SCRATCH ON EXT SKIN.  INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 4 BY 6, N/R 6191.
